# SDR 03FDEA00057

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 63,948 hours, 21,217 cycles
- Engine: Ge CF6*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60001893C1A
- Part serial: JUN785748
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN LOWERING THE GEAR FOR LANDING GEAR WAS DOWN AND LOCKED.  WE HAD ANTI-SKID FAIL WARNING ON CONFIG PAGE.  WENT AROUND RECYCLED GEAR DID NOT GET THE WARNING THE SECOND TIME.  ALSO TRIED RECYCLING ANTI SKID SWITCH WITH GEAR DOWN DID NOT PUT THE WARNING LIGHT OUT.  REMOVED AND REPLACED UPPER (C) ANTI-SKID VALVE ON LT MLG IAW AMM.  OPS CHECK IAW 32-45-00-2 PARA 2A/B.  AIRCRAFT OK FOR CONTINUED SERVICE.
